# SDR UIEA2019051504204

- Difficulty date: May 15, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 69,455 hours, 16,186 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BLEED AIR INOP. WILL NOT SUPPLY PRESSURE.( RESET APU BLEED AIR VALVE IAW AMM REF 36-11-00. APU BLEED NORMAL. )
